# SDR ZW0A0208801

- Difficulty date: August 19, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 28,905 hours, 14,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN UPPER RIGHT SIDE OF TAIL CONE, AND THE EMERGENCY LIGHT IN THE MID GALLEY, WERE BOTH INOPERATIVE.  REPLACED THE BATTERY PACK FOR EACH OF THEM.
